MathSciNet Relay Station
MathSciNet bibliographic data
MR2000141 47B10 (46B10 47A07 47H60)
Pérez-García, David; Villanueva, Ignacio Multiple summing operators on Banach spaces. J. Math. Anal. Appl. 285 (2003), no. 1, 86–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement